Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/5824
Title: Obtaining the local extremum in the problem of covering the fields by the circles of variable radius
Authors: Pankratov, A. V.
Komyak, V. M.
Komyak, V. V.
Prikhodko, A. Yu.
Keywords: Coverage of variable radii
Покриття колами змінних радіусів
coverage criteriaч
optimization
nonlinear programming
критерій покриття
оптимізація
нелінійне програмування
Issue Date: 2016
Publisher: НАН Украины
Citation: Pankratov A. V. Obtaining the local extremum in the problem of covering the fields by the circles of variable radius / A. V. Pankratov, V. M. Komyak, V. V. Komyak, A. Yu. Prikhodko // Управляющие системы и машины. – 2016. – № 2. – С. 22–27.
Abstract: The problem of covering a domain by circles of variable radii is considered. A mathematical model of the covering is constructed. A new coverage criterion is proposed, on the basis of which the region of admissible solutions of the problem is analytically described. Based on an analysis of the properties of the model, it is shown that the solution of the problem can be reduced to solving a sequence of nonlinear programming problems. Розглянуто задачу покриття області колами змінних радіусів. Побудовано математичну модель покриття. Запропоновано новий критерій покриття, на підставі якого аналітично описано область допустимих розв’язань задачі. Виходячи з аналізу властивостей моделі, показано, що розв’язання задачі може бути зведене до розв’язання послідовності задач нелінійного програмування.
URI: http://openarchive.nure.ua/handle/document/5824
Appears in Collections:Кафедра системотехніки (СТ)

Files in This Item:
File Description SizeFormat 
Obtain-loc-extr_Панкратов.pdf477.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.